MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5307
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse pressure rated extension set had leakage.The following information was provided by the initial reporter, translated from spanish to english: the emergency department has reported the following incident regarding item code 1032058, 18 cm pressure resistor extension cord, mz5307 (without packaging, 1 unit): "it has a leak in the area where the anti-reflux cap is located." since this problem is not associated with a specific batch and has occurred several times, we recommend exploring the possibility of obtaining a safer and more reliable alternative on the market.Additional information received from the customer: 1) the lot number of the venous extender is 25029025.2) this incident has occurred more than 10 times, resulting in leakage of administered medications.3) during today, 3/11/2025, this problem has occurred 3 times only today.
 
Additional Manufacturer Narrative
Investigation result: no mz5307 sample was available for investigation; the customer reported that the affected sample was from lot 25029025 and that "there is a leak in the area where the anti-reflux cap is located.¿ as part of the investigation, the customer provided a video of the affected sample; analysis confirmed that leakage could be observed between the maxzero and the syringe, however no obvious damage was visible which may have contributed to the customer's experience.The details of this feedback were forwarded to the manufacturing site for investigation.Previous investigations have been unable to determine a potential root cause for the customer's experience; no obvious manufacturing defects or potential manufacturing contributors were identified which may have resulted in the observed damage.A review of the production records for lot 25029025 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although a definitive root cause could not be determined in this instance, previous investigations have confirmed similar damage can be caused or contributed to by a combination of different factors, including prolonged use of substances that are aggressive to plastics, over-torque of the component during connection with the male luer, or use of a male luer that is not compliant to iso standards.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the mz5307 product.
 
Event or Problem Description
No additional information.

Brand Name
BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23627924
Report Number9616066-2025-03561
Device Sequence Number9336891
Product Code FPA
UDI-Device Identifier10885403230608
UDI-Public(01)10885403230608
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5307
Device Lot Number25029025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/23/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown